MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PPICC 5F DL RN; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PPICC 5F DL RN; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number CK000754
Health Effect - Clinical Code No Information (3190)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of 17hb5026 showed one other similar product complaint(s) from this lot number.- [mw5074514.Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported that a knotted picc line was discovered during an operation to correct an alleged "looped malposition." when the knotted catheter was discovered the procedure was aborted and the picc was removed from the patient's upper extremity.

Brand Name
DOT PPICC 5F DL RN
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7311629
Report Number3006260740-2018-00359
Device Sequence Number1368411
Product Code LJS
UDI-Device Identifier00801741141584
UDI-Public(01)00801741141584
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCK000754
Device Catalogue NumberCK000754
Device Lot Number17HB5026
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;